CSpace
The Ito SDEs and Fokker-Planck equations with Osgood and Sobolev coefficients
Luo, Dejun
2018
Source PublicationSTOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES
Volume90Issue:3Pages:379
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34041
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Luo, Dejun. The Ito SDEs and Fokker-Planck equations with Osgood and Sobolev coefficients[J]. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2018,90(3):379.
APA Luo, Dejun.(2018).The Ito SDEs and Fokker-Planck equations with Osgood and Sobolev coefficients.STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,90(3),379.
MLA Luo, Dejun."The Ito SDEs and Fokker-Planck equations with Osgood and Sobolev coefficients".STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES 90.3(2018):379.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Luo, Dejun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Luo, Dejun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Luo, Dejun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.